# SDR DALA2024090308635

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PAN INTERSECTION WITH BEAM #5, CRACK ON FWD PAN INTERSECTION WITH BEAM #3 , 3) CRACK ON FWD PAN INTERSECTION WITH BEAM #5 ON FWD CARGO DOOR. SUMMARY OF NRC 00132: AFT PAN INTERSECTION WITH BEAM #5, FWD PAN INTERSECTION WITH BEAM #3, AND FWD PAN INTERSECTION WITH BEAM #5 ON FWD CARGO DOOR WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0532471)
